Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Antibiotics didn't work for my typhoid, changed medication. Joints pain, headache, weakness, stomach problem still. Solution ?

hi almost two months ago i caught in typhoid . My Dr. said that it was secondary typhoid. he gave me medicine but that antibiotics didnt work for me. My Dr , then changed my antibiotic, and advised me to take for next 14 days. i took, but still things are same for me. joints pain, headache , weakness, stomach problem and idleness. i need your advice. thanks
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
You suffered Typhoid 2 month ago and took antibiotics for it.
Joint pain,headache and weakness but no fever hence it may not be typhoid because simply typhoid imroves in 2 to 3 week time maximum and if there is no infection even antibiotics do not work.
It is advisable to visit a good Physician near by and get complete phycal examination and appropriate investigation would be done and once diagnosis is confirmed treatment can be given and you will improve in few days time.
It is not correct to take lot of antibiotics without proper indications.
Take care
Good Luck
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor